# SDR SWIA2020072751437

- Difficulty date: June 17, 2020
- Submitted: July 27, 2020
- Operation: Air carrier
- Aircraft: N722EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10127
- Aircraft time: 38,232 hours, 27,681 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR HINGE ON DOOR SIDE HAS ELONGATED HOLES AND GOUGES.    PASSENGER DOOR HINGE DOOR SIDE FWD HOLE HAS A INSIDE DIAMETER OF 0.300" MAXIMUM ALLOWED IS 0.295" . OUT OF LIMITS REF REO.. USED TUC8562 CAL DUE DATE 31-OCT-20 REPLACED HINGE. COMPLIED WITH ALL STEPS OF CRJ700 SRM. COMPLIED WITH TASK CARD. PRESSURE CHECK GOOD.
